MAUDE Adverse Event Report: OMNILIFE SCIENCE APEX KNEE IMPLANTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNILIFE SCIENCE APEX KNEE IMPLANTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number KP-22310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a bi lateral knee revision surgery on (b)(6) 2024.The original surgery date is (b)(6) 2018.The reason for revision is infection.During the revision the tibial inserts and retaining bolts were removed and replaced with new implants.
 
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.This report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
APEX KNEE IMPLANTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
5088226030
MDR Report Key19080764
Report Number1226188-2024-00162
Device Sequence Number6030440
Product Code JWH
UDI-Device Identifier00841690113560
UDI-Public00841690113560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102578
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/05/2023
Device Catalogue NumberKP-22310
Device Lot Number30234
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KP-20010 LOTS 29405, 30629; KP-22310 LOT 29914
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale